EconPapers    
Economics at your fingertips  
 

ITERATIVE AND RECURSIVE ESTIMATION OF TRANSFER FUNCTIONS

Carlo Grillenzoni

Journal of Time Series Analysis, 1991, vol. 12, issue 2, 105-127

Abstract: Abstract. A unified treatment of non‐linear estimation, pseudolinear regression and stochastic approximation for open‐loop transfer function models is provided. Pseudolinear regression techniques are used to derive the recursive non‐linear least‐squares estimator, avoiding the methodological problems implicit in traditional derivations. Stochastic approximation analysis is used to investigate in a direct manner the conditions of convergence and consistency of both iterative and recursive algorithms. The various methods are compared using data for an industrial process.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00072.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:2:p:105-127

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:12:y:1991:i:2:p:105-127